Alert archive / Iowa / River Flood Watches in 2017
River Flood Watch 13, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood watch at Feb 26, 2017, 11:59 AM CST for Des Moines County, Lee County, Iowa; Hancock County, Henderson County, Illinois. It took effect at Mar 3, 2017, 12:00 PM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2017, 11:59 AM CST (17:59 UTC)
- In effect from
- Mar 3, 2017, 12:00 PM CST
- Expired
- Feb 27, 2017, 11:59 AM CST
- In force
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Burlington (BRLI4).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
609
WGUS63 KDVN 261759
FFADVN
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1159 AM CST SUN FEB 26 2017
...The National Weather Service in the Quad Cities has issued a
Flood Watch for the following rivers in Iowa...Illinois...
Mississippi River at Dubuque affecting Dubuque...Jackson and Jo
Daviess Counties
Mississippi River at Rock Island LD15 affecting Muscatine...Scott
and Rock Island Counties
Mississippi River at Muscatine affecting Louisa...Muscatine...
Mercer and Rock Island Counties
Mississippi River at New Boston LD17 affecting Louisa and Mercer
Counties
Mississippi River at Keithsburg affecting Des Moines...Louisa...
Henderson and Mercer Counties
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
This Flood Watch is based on moderate confidence associated with
routed flows from upstream and some snow melt. This flood watch
does not account for predicted rainfall later this week.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ042-054-ILZ001-271159-
/O.NEW.KDVN.FL.A.0007.170303T1500Z-000000T0000Z/
/DBQI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Dubuque
* Until further notice.
* At 11:30 AM Sunday the stage was 13.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday morning...and continue
rising to 17.2 feet Friday evening March 3rd.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4254 9060 4253 9068 4247 9068 4228 9046
4235 9039
$$
IAZ067>068-ILZ015-271158-
/O.NEW.KDVN.FL.A.0008.170305T1200Z-000000T0000Z/
/RCKI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Rock Island LD15
* Until further notice.
* At 10:00 AM Sunday the stage was 11.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise to flood stage Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4146 9086 4141 9085 4143 9066 4152 9043
4156 9046
$$
IAZ067-078-ILZ015-024-271158-
/O.NEW.KDVN.FL.A.0009.170305T1200Z-000000T0000Z/
/MUSI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Muscatine
* Until further notice.
* At 11:15 AM Sunday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is possible.
* Forecast...Rise to flood stage Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4141 9108 4124 9114 4124 9108 4140 9102
4144 9103
$$
IAZ078-ILZ024-271158-
/O.NEW.KDVN.FL.A.0010.170304T0600Z-000000T0000Z/
/NBOI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at New Boston LD17
* Until further notice.
* At 10:00 AM Sunday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Saturday morning March 4th...
and continue rising to 15.6 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
4116 9097
$$
IAZ078-089-ILZ024>025-271158-
/O.NEW.KDVN.FL.A.0011.170304T0000Z-000000T0000Z/
/KHBI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Keithsburg
* Until further notice.
* At 10:30 AM Sunday the stage was 11.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday evening March 3rd...and
continue rising to 14.2 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
4108 9091
$$
IAZ089-ILZ025-271158-
/O.NEW.KDVN.FL.A.0012.170302T1800Z-000000T0000Z/
/GLDI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Gladstone LD18
* Until further notice.
* At 10:00 AM Sunday the stage was 8.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Thursday March 2nd...and
continue rising to 10.9 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099
$$
IAZ089-099-ILZ025-034-271158-
/O.NEW.KDVN.FL.A.0013.170303T1800Z-000000T0000Z/
/BRLI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1159 AM CST SUN FEB 26 2017
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Burlington
* Until further notice.
* At 11:00 AM Sunday the stage was 13.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday March 3rd...and continue
rising to 15.4 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
4084 9105
$$3 follow-up statements
891
WGUS63 KDVN 270302
FFADVN
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CST SUN FEB 26 2017
...The Flood Watch continues for the following rivers in Iowa...
Illinois...
Mississippi River at Dubuque affecting Dubuque...Jackson and Jo
Daviess Counties
Mississippi River at Rock Island LD15 affecting Muscatine...Scott
and Rock Island Counties
Mississippi River at Muscatine affecting Louisa...Muscatine...
Mercer and Rock Island Counties
Mississippi River at New Boston LD17 affecting Louisa and Mercer
Counties
Mississippi River at Keithsburg affecting Des Moines...Louisa...
Henderson and Mercer Counties
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
This Flood Watch is based on moderate confidence associated with
routed flows from upstream and some snow melt. This flood watch
does not account for predicted rainfall later this week.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ042-054-ILZ001-272102-
/O.CON.KDVN.FL.A.0007.170303T1800Z-000000T0000Z/
/DBQI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at Dubuque
* Until further notice.
* At 8:30 PM Sunday the stage was 13.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday March 3rd...and continue
rising to 17.3 feet Saturday morning March 4th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4254 9060 4253 9068 4247 9068 4228 9046
4235 9039
$$
IAZ067>068-ILZ015-272101-
/O.CON.KDVN.FL.A.0008.170305T1800Z-000000T0000Z/
/RCKI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at Rock Island LD15
* Until further notice.
* At 6:00 PM Sunday the stage was 11.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Sunday March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4146 9086 4141 9085 4143 9066 4152 9043
4156 9046
$$
IAZ067-078-ILZ015-024-272101-
/O.CON.KDVN.FL.A.0009.170305T1800Z-000000T0000Z/
/MUSI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at Muscatine
* Until further notice.
* At 8:15 PM Sunday the stage was 12.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Sunday March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4141 9108 4124 9114 4124 9108 4140 9102
4144 9103
$$
IAZ078-ILZ024-272101-
/O.CON.KDVN.FL.A.0010.170304T0000Z-000000T0000Z/
/NBOI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at New Boston LD17
* Until further notice.
* At 8:00 PM Sunday the stage was 12.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday evening March 3rd...and
continue rising to 15.8 feet Sunday evening March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
4116 9097
$$
IAZ078-089-ILZ024>025-272101-
/O.CON.KDVN.FL.A.0011.170304T0000Z-000000T0000Z/
/KHBI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at Keithsburg
* Until further notice.
* At 8:30 PM Sunday the stage was 11.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday evening March 3rd...and
continue rising to 14.2 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
4108 9091
$$
IAZ089-ILZ025-272101-
/O.CON.KDVN.FL.A.0012.170302T0300Z-000000T0000Z/
/GLDI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at Gladstone LD18
* Until further notice.
* At 6:00 PM Sunday the stage was 8.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Wednesday evening March 1st...and
continue rising to 11.1 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099
$$
IAZ089-099-ILZ025-034-272101-
/O.CON.KDVN.FL.A.0013.170303T0000Z-000000T0000Z/
/BRLI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 PM CST SUN FEB 26 2017
The Flood Watch continues for
The Mississippi River at Burlington
* Until further notice.
* At 8:00 PM Sunday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Thursday evening March 2nd...and
continue rising to 15.5 feet Sunday morning March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which will influence future river levels.
&&
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
4084 9105
$$620
WGUS63 KDVN 271013
FFADVN
FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
413 AM CST MON FEB 27 2017
...The Flood Watch continues for the following rivers in Iowa...
Illinois...
Mississippi River at Dubuque affecting Dubuque...Jackson and Jo
Daviess Counties
Mississippi River at Rock Island LD15 affecting Muscatine...Scott
and Rock Island Counties
Mississippi River at Muscatine affecting Louisa...Muscatine...
Mercer and Rock Island Counties
Mississippi River at New Boston LD17 affecting Louisa and Mercer
Counties
Mississippi River at Keithsburg affecting Des Moines...Louisa...
Henderson and Mercer Counties
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
This Flood Watch is based on moderate confidence associated with
routed flows from upstream and some snow melt. This flood watch
does not account for predicted rainfall this week.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ042-054-ILZ001-280413-
/O.CON.KDVN.FL.A.0007.170303T1800Z-000000T0000Z/
/DBQI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at Dubuque
* Until further notice.
* At 3:30 AM Monday the stage was 13.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday...and continue rising to
17.3 feet Saturday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4254 9060 4253 9068 4247 9068 4228 9046
4235 9039
$$
IAZ067>068-ILZ015-280412-
/O.CON.KDVN.FL.A.0008.170305T1800Z-000000T0000Z/
/RCKI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at Rock Island LD15
* Until further notice.
* At 3:30 AM Monday the stage was 11.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Sunday, March 5th.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4146 9086 4141 9085 4143 9066 4152 9043
4156 9046
$$
IAZ067-078-ILZ015-024-280412-
/O.CON.KDVN.FL.A.0009.170305T1800Z-000000T0000Z/
/MUSI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at Muscatine
* Until further notice.
* At 3:15 AM Monday the stage was 12.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Sunday, March 5th.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4141 9108 4124 9114 4124 9108 4140 9102
4144 9103
$$
IAZ078-ILZ024-280412-
/O.CON.KDVN.FL.A.0010.170304T0000Z-000000T0000Z/
/NBOI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at New Boston LD17
* Until further notice.
* At 3:30 AM Monday the stage was 12.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday evening...and continue
rising to 15.8 feet Sunday evening.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
4116 9097
$$
IAZ078-089-ILZ024>025-280412-
/O.CON.KDVN.FL.A.0011.170304T0000Z-000000T0000Z/
/KHBI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at Keithsburg
* Until further notice.
* At 3:30 AM Monday the stage was 12.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Friday evening...and continue
rising to 14.2 feet Sunday morning.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
4108 9091
$$
IAZ089-ILZ025-280412-
/O.CON.KDVN.FL.A.0012.170302T0300Z-000000T0000Z/
/GLDI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at Gladstone LD18
* Until further notice.
* At 3:30 AM Monday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Wednesday evening...and continue
rising to 11.1 feet Sunday morning.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099
$$
IAZ089-099-ILZ025-034-280412-
/O.CON.KDVN.FL.A.0013.170303T0000Z-000000T0000Z/
/BRLI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
413 AM CST MON FEB 27 2017
The Flood Watch continues for
The Mississippi River at Burlington
* Until further notice.
* At 3:30 AM Monday the stage was 13.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Rise above flood stage Thursday evening...and continue
rising to 15.5 feet Sunday morning.
* This forecast is based on routed flow from upstream in combination
with some snow melt. This forecast does not account for predicted
rainfall later this week which may influence future river levels.
&&
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
4084 9105
$$052
WGUS63 KDVN 271708
FFADVN
Flood Watch
National Weather Service Quad Cities IA/IL
1108 AM CST MON FEB 27 2017
...The Flood Watch has been upgraded to a Flood Warning for the
following rivers in Iowa...Illinois...
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
Confidence has increased that the river levels will rise above flood
stage so the Flood Watch has been upgraded to a Flood Warning.
IAZ089-ILZ025-271738-
/O.CAN.KDVN.FL.A.0012.170302T1200Z-000000T0000Z/
/GLDI2.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1108 AM CST MON FEB 27 2017
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at Gladstone LD18
* Please refer to the Flood Warning for details.
&&
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099
$$
IAZ089-099-ILZ025-034-271738-
/O.CAN.KDVN.FL.A.0013.170303T0000Z-000000T0000Z/
/BRLI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1108 AM CST MON FEB 27 2017
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at Burlington
* Please refer to the Flood Warning for details.
&&
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
4084 9105
$$
12What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood watch went out at Feb 26, 11:49 AM CST, 10 minutes earlier.
Area forecast discussion, Feb 26, 11:49 AM CST, 10 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1149 AM CST Sun Feb 26 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 345 AM CST Sun Feb 26 2017 Warm air advection, combined with a couple of upper air disturbances, was producing mid/high level clouds across the area. Temperatures were in the mid to upper 20s, with a south wind 10 to 15 mph. && .SHORT TERM...(Today and Tonight) ISSUED AT 345 AM CST Sun Feb 26 2017 Warmer temperatures but quiet in the short term. Today: Warm air advection will gradually move off to our east allowing for a decrease in the mid/high level clouds. However, an upper level disturbance coming out of KS will keep the clouds lingering for much of the day in our southern counties, while the northern cwa sees more sunshine. While forecast soundings indicate the low levels to be quite dry, there is the possibility of a few sprinkles in the south with the wave moving through this afternoon. However, confidence is low and for now will keep the forecast dry. With a southwest wind, along with an increase in sunshine, temperatures will be warmer than yesterday. Afternoon highs should range from the lower 40s to around 50. Southwest winds will be gusting to 25 to 30 mph later this morning into the afternoon. Tonight: With partly cloudy skies and rather light winds went with the "middle of the road" approach to minimum temperatures. The MAV seemed too cold (what little snow is left will have melted) while the MET seemed too warm (considering light winds). .LONG TERM...(Monday through Saturday) ISSUED AT 345 AM CST Sun Feb 26 2017 An active zonal upper level flow early in the will provide a return to above normal temperatures with precipitation, mostly in the form of rain, likely with a storm system Tuesday and Wednesday. A temporary shift to a more northwesterly flow that follows for late week will cool temperatures closer to early March normals, followed by warmer temperatures into next weekend. The main focus is on Tuesday's system, which spreads rain into the region Monday night. The warm front out ahead of the approaching low is likely to push north of the forecast area Tuesday morning and highs have been increased to range from the lower 50s north to mid 60s in the far south. The best chance for rain is kept across the north and east. Thunderstorms have been added to this warm sector in the afternoon and evening across the southeast where SPC has a marginal risk for day three (Tuesday into Tuesday night) for the area roughly southeast of a line from Walnut IL through Burlington IA to Memphis MO, which will be monitored closely over the next couple days. There are still variations among the operational models with the timing and track of the associated main surface low, which pushes through the area Tuesday night into Wednesday spreading widespread rainfall, which may change to at least a period of snow on the back edge. Forecast confidence remains low with the potential for a wintry mix or snow showers in the cold air advection NW winds as the system exits Wednesday. Cooler temperatures follow for Thursday and Friday with a chance for precipitation in the form rain or snow as clipper-like system pushes through late Thursday into Thursday night. The upper level trough and NW flow pushes east by Saturday with the a resulting low level warm advection pattern returning highs to the 50s and possibly 60s Saturday and Sunday if the warmer ECMWF is correct. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) ISSUED AT 1144 AM CST Sun Feb 26 2017 A weak convergence zone may help support scattered sprinkles later this afternoon and evening near KMLI/KBRL, but the low probability does not warrant inclusion in TAFS. A southwest wind gusting at or above 20 kts will become light this evening. There is potential for fog development overnight with MVFR to low VFR ceilings expected. Currently not concerned about dense fog and did not drop visibilities below MVFR. && .HYDROLOGY... Issued at 345 AM CST Sun Feb 26 2017 Area rivers are on the rise due to recent rainfall and snowmelt. Along the tributaries, flooding is currently forecast for only the Cedar River at Conesville, where the river is expected to crest around one half foot above flood stage on Tuesday and a flood warning remains in effect through Wednesday. More significant rises are likely along the Mississippi River, with long range forecasts showing at least minor flooding possible from New Boston through Burlington as early as March 3. Most other forecast points are on a forecast trajectory to reach or exceed at least action stage during the first week of March. These forecasts will continue to undergo at least minor adjustments with time as the amount of snowmelt and runoff from forecast rain in the next week becomes better known. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...Sheets AVIATION...RP Kinney HYDROLOGY...Sheets
Hazardous weather outlook, Feb 26, 4:13 AM CST, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 413 AM CST Sun Feb 26 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-271015- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 413 AM CST Sun Feb 26 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY There is a chance of thunderstorms Tuesday afternoon and Tuesday evening. There is a potential for severe thunderstorms over far northeast Missouri, southeast Iowa and west central Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. Sheets
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 11:59 AM CST | River Flood Watch | DVN | Louisa | 47 hr |
| Feb 26, 11:59 AM CST | River Flood Watch | DVN | Des Moines, Louisa | 47 hr |
| Feb 26, 11:59 AM CST | River Flood Watch | DVN | Des Moines | 24 hr |
| Feb 26, 11:59 AM CST | River Flood Watch | DVN | Dubuque, Jackson | 5 days |
| Feb 26, 11:59 AM CST | River Flood Watch | DVN | Muscatine, Scott | 47 hr |
| Feb 26, 11:59 AM CST | River Flood Watch | DVN | Louisa, Muscatine | 47 hr |
Nearby
River Flood Watches in Iowa, 2017River Flood Watches in Illinois, 2017Every river flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.